# SDR GTIA2024110138497

- Difficulty date: October 28, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 28,357 hours, 12,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENTS ON CLIMB AND PACK 1 AFFECTED-PERFORMED TSM 05-50-500-810-831-A IDENTITY SOURCE OF OPER / FUMES PACK 1 SEE LP # 3391686-2 FOR CORRECTIVE ACTION OK TO CONTINUE MOC # 120091
